# SDR CALA2022093002578

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777
- Aircraft serial: 30549
- Aircraft time: 84,023 hours, 10,091 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulb
- Part number: NA
- Condition: None
- Location: Door 2l
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL SMELL, MOST NOTICABLE  AT DOOR 2L/ 2R. THE TIME THE SMELL WAS  NOTICED POSSIBLY CORRESPONDS TO THE START OF THE APU. STARTED APU ON AND OFF SEVERAL TIMES COULD NOT LOCATE A SMELL , FLOOR MAT AND CARPET HAS PLASTIC SMELL,  LOOKS NEWLY INSTALLED. OPEN CEILING IN GALLEY AT DOOR 2 , CLIMBED UP IN CEILING CHECKED REF 05-51-58-800-801-C3 ABOVE GALLEY NO OBVIOUS DEFECTS OR SMELL . AT DOOR 2LH FOUND WORK LIGHT BULB BURNT , REPLACED BULB OP CHECKS NORMAL , GALLEY
